Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 182, NWS Wilmington, OH

August 28, 2016Clark County, Greene County, Montgomery County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 28, 2016, 8:30 PM EDT for Clark County, Greene County, Montgomery County, Ohio. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2016, 8:30 PM EDT (00:30 UTC)
Expired
Aug 28, 2016, 9:00 PM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, OH, Greene County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 41 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 8:35 PM EDTTSTM WND DMG3 N Beavercreek, OH1 TREE DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2016 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

871 
WUUS51 KILN 290030
SVRILN
OHC023-057-113-290100-
/O.NEW.KILN.SV.W.0182.160829T0030Z-160829T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
830 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  GREENE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 900 PM EDT.

* AT 830 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  WRIGHT-PATTERSON AFB...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DAYTON...KETTERING...BEAVERCREEK...HUBER HEIGHTS...FAIRBORN...
  XENIA...BELLBROOK...OAKWOOD...YELLOW SPRINGS...
  WRIGHT-PATTERSON AFB...CEDARVILLE...ENON...WILBERFORCE...
  RIVERSIDE...NEW JASPER...SPRING VALLEY...CLIFTON...CENTERVILLE...
  PARK LAYNE AND SPRINGFIELD MUNICIPAL AIRPORT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 39 AND 48.
 I-75 IN OHIO BETWEEN MILE MARKERS 53 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3977 8369 3962 8383 3958 8408 3958 8411
      3980 8424 3988 8407 3988 8405 3989 8405
      3992 8399
TIME...MOT...LOC 0030Z 310DEG 18KT 3978 8405 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:51 PM EDT, 4 hours 39 minutes earlier.

Area forecast discussion, Aug 28, 3:51 PM EDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
351 PM EDT SUN AUG 28 2016

.SYNOPSIS...
A very warm and humid airmass will remain in place today and
Monday. This heat and humidity will keep a chance of thunderstorms
in the forecast. Slightly drier conditions can be expected
Tuesday, under the influence of weak surface high pressure. The
next chance for thunderstorms will occur Wednesday with the
approach of a cold front.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Atmosphere continues to be very warm, moist and unstable across
the Ohio Valley. Thunderstorms have already begun to develop
across southern Ohio/portions of northern Kentucky early this
afternoon. Somewhat more organized convection has also developed
across northwest Ohio/northern Indiana closer to a weakening cold
front and mid level shortwave.

Given the environment, more pop up showers and thunderstorms are
expected through the afternoon. Based on radar trends, will focus
highest pops across the far southern portion of the CWA initially
then later this afternoon/early evening additional convective activity
may develop and affect more of the CWA. This solution is more in
line with recent runs of the HRRR.

High preciptable waters will support heavy rainfall in the strongest
storms. Some of the storms especially over southern Ohio/northern
Kentucky will also exhibit slow movement. Therefore there is the
potential for heavy rainfall to result in minor flooding issues.

In addition, while shear is forecast to be weak there will likely
be sufficient instability (CAPE aoa 2500 J/kg) for the strongest
storms to produce gusty or even locally damaging wind gusts.

After sunset, much of the activity is expected to dissipate given
the large influence daytime heating will have on thunderstorm
development/maintenance.

Expect another muggy night with dewpoints remaining in the upper
60s to lower 70s. There may be a fair amount of lingering mid
clouds overnight which would inhibit fog formation, but can't
rule out patchy fog forming in fog-prone areas late.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Initial frontal boundary to the north looks to wash out Monday,
but models suggest that weak high pressure and lower precipitable
water values will try to move down at least in central/west-
central Ohio later in the day. This may keep that area dry on
Monday, however sufficient moisture along with afternoon
instability will likely support convective development Monday
afternoon further south into Ohio/northern Kentucky. Locally heavy
rainfall could once again be a risk with the strongest storms.

Lower precipitable waters and a bubble of high pressure press
further south Monday night into Tuesday. Therefore, have
continued with a dry forecast during this time. A cold front will
approach late Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Cold front will push into the region at the beginning of the period.
Forcing appears weak and moisture limited...but still included a
chance of storms across northern counties.

High pressure will build southeast across the Great Lakes and
continue off the New England coast by the end of the week. The high
will continue extend into the forecast area through the weekend.
This will provide dry conditions. Temperatures will drop closer to
normal Thursday and Friday and then start to warm over the
weekend.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR conditions expected through the period with the exception of
mvfr br at kluk in the 10-12z timeframe. The sites least likely to
see thunderstorm activity this afternoon are KILN/KDAY...with
scattered thunderstorms expected across the KCMH/KLCK and then
across the KCVG/KLUK locations from especially 20-00z. Winds very
light through the period generally from the NE...with otherwise no
flight impacts outside of thunderstorms and short lived BR.

OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 9 PM EDT this evening for OHZ073-077>082-
     088.
KY...Heat Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 9 PM EDT this evening for INZ073>075-080.

&&

SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...
AVIATION...JDR
Hazardous weather outlook, Aug 28, 7:20 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EDT SUN AUG 28 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-291100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
720 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW OF
THE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-291100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
720 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW OF
THE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED AGAIN MONDAY
AFTERNOON. IN ADDITION...SCATTERED AFTERNOON THUNDERSTORMS MAY
DEVELOP...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO
PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 28, 6:53 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
653 PM EDT SUN AUG 28 2016

OHZ071-072-282330-
CLINTON OH-WARREN OH-
653 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CLINTON AND
NORTHEASTERN WARREN COUNTIES UNTIL 730 PM EDT...

AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESVILLE...MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LEBANON...WAYNESVILLE...MORROW...HARVEYSBURG...CORWIN...
STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...FORT ANCIENT...PEKIN...
LYTLE...GENNTOWN AND CAESAR CREEK STATE PARK.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 44.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3951 8424 3957 8412 3947 8393 3935 8413
TIME...MOT...LOC 2253Z 323DEG 12KT 3950 8415
Special weather statement, Aug 28, 6:54 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT SUN AUG 28 2016

OHZ042-043-051-282330-
MIAMI OH-DARKE OH-SHELBY OH-
654 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI...EAST
CENTRAL DARKE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
BRADFORD...MOVING SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
PIQUA...VERSAILLES...COVINGTON...BRADFORD...WEBSTER...RUSSIA...
GETTYSBURG...BLOOMER...HORATIO...CIRCLE HILL...
UNION CORNERS AND POLO.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4013 8460 4026 8444 4015 8424 3997 8445
TIME...MOT...LOC 2254Z 314DEG 10KT 4015 8446
Special weather statement, Aug 28, 7:04 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT SUN AUG 28 2016

OHZ035-282330-
AUGLAIZE OH-
704 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AUGLAIZE COUNTY
UNTIL 730 PM EDT...

AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CRIDERSVILLE...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WAPAKONETA...FORT SHAWNEE...CRIDERSVILLE...BUCKLAND...
UNIOPOLIS AND ST.
JOHNS.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 109 AND 118.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4066 8422 4066 8411 4064 8411 4064 8403
      4060 8399 4050 8421 4066 8432 4069 8428
      4069 8422
TIME...MOT...LOC 2303Z 319DEG 17KT 4067 8422
Special weather statement, Aug 28, 7:17 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT SUN AUG 28 2016

KYZ092-093-OHZ077-282345-
CAMPBELL KY-KENTON KY-HAMILTON OH-
717 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH
CENTRAL KENTON AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 745 PM EDT...

AT 717 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER HIGHLAND
HEIGHTS. THIS STORM WAS NEARLY STATIONARY.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...
HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...DAYTON...
SOUTHGATE...WILDER...SILVER GROVE...SALEM HEIGHTS...
RIVERBEND AND CONEY ISLAND...COLD SPRING...NEWTOWN...SHERWOOD...
CRESTVIEW AND WOODLAWN.

THIS INCLUDES I-71 IN OHIO NEAR MILE MARKER 6.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3904 8453 3915 8446 3911 8434 3899 8441
TIME...MOT...LOC 2317Z 219DEG 0KT 3904 8445
Special weather statement, Aug 28, 7:46 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EDT SUN AUG 28 2016

OHZ071-077-078-290015-
HAMILTON OH-WARREN OH-CLERMONT OH-
746 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...
SOUTHWESTERN WARREN AND NORTHWESTERN CLERMONT COUNTIES UNTIL 815 PM
EDT...

AT 746 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
REMINGTON...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...MASON...LEBANON...NORWOOD...SHARONVILLE...BLUE ASH...
LOVELAND...MONTGOMERY...MADEIRA...MILFORD...DEER PARK...MARIEMONT...
TERRACE PARK...MORROW...CAMP DENNISON...BRECON...PLAINVILLE...
HIGHPOINT...CONCORDE HILLS AND KINGS ISLAND.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 7 AND 29.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3916 8446 3942 8426 3932 8409 3908 8428
TIME...MOT...LOC 2346Z 210DEG 19KT 3920 8432
Special weather statement, Aug 28, 7:50 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT SUN AUG 28 2016

OHZ026-044-290015-
LOGAN OH-HARDIN OH-
750 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN AND SOUTHWESTERN
HARDIN COUNTIES UNTIL 815 PM EDT...

AT 749 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER CHIPPEWA
PARK...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
BELLEFONTAINE...RUSSELLS POINT...LAKEVIEW...BELLE CENTER...
CHIPPEWA PARK...NORTHWOOD...ROUNDHEAD...RUSHSYLVANIA...HUNTSVILLE...
RIDGEWAY...LEWISTOWN...MENTZER...BIG SPRINGS...NEW JERUSALEM...
SILVER CREEK AND JUMBO.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4060 8353 4034 8362 4042 8393 4054 8391
      4054 8388 4061 8388
TIME...MOT...LOC 2349Z 284DEG 23KT 4052 8384

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:17 PM EDTAreal Flood AdvisoryILNGreene, Miami, Montgomery2 hr
Aug 28, 8:19 PM EDTFlash Flood WarningILNHamilton3 hr
Aug 28, 8:21 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union24 min
Aug 28, 8:40 PM EDTFlash Flood WarningILNHamilton3 hr
Aug 28, 8:42 PM EDTFlash Flood WarningILNGreene, Montgomery3 hr
Aug 28, 8:50 PM EDTFlash Flood WarningILNClark, Greene, Madison2 hr
Aug 28, 8:58 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Madison47 min
Aug 28, 9:15 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Warren3 hr
Aug 28, 9:21 PM EDTAreal Flood AdvisoryILNButler, Preble2 hr
Aug 28, 10:26 PM EDTAreal Flood WarningILNHamilton2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.